Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1971

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K
Number of items: 5.

C

Cheng, M.C. (1971) Output distributions and covariance functions of certain non-linear transformations. International Journal of Control, 13 (6). pp. 1065-1071. ISSN 0020-7179, DOI https://doi.org/10.1080/00207177108932006.

Choong, K.Y. and Daykin, D.E. and Rathbone, C.R. (1971) Rational approximations to pie. Mathematics of Computation, 25 (114). pp. 387-392. ISSN 0025-5718, DOI https://doi.org/10.1090/S0025-5718-1971-0300981-0.

K

Kwee, B. (1971) On Laplace Transform. Journal of the Australian Mathematical Society, 12 (1). pp. 47-52. ISSN 1446-7887, DOI https://doi.org/10.1017/S1446788700008284.

Kwee, B. (1971) On generalized logarithmic methods of summation. Journal of Mathematical Analysis and Applications, 35 (1). pp. 83-89. ISSN 0022-247X, DOI https://doi.org/10.1016/0022-247X(71)90237-X.

Kwee, B. (1971) The summation of Fourier series by logarithmic means. Mathematical Proceedings of the Cambridge Philosophical Society, 70 (3). pp. 413-419. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100050052.

This list was generated on Sat Jul 2 13:57:02 2022 +08.